# SDR CA041005003

- Difficulty date: April 9, 2003
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft serial: 2656
- Aircraft time: 11,263 hours
- Engine: Allsn 250C20B
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Wrong Part
- Location: Heater
- Component: Heater
- Component part number: 250206E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CASEY HEATER BLOWER MOTOR CIRCUIT BREAKER TRIPPED TWICE DURING THE FIRST 2 HOURS OF USE AFTER MOTOR OVERHAUL. INSPECTION REVEALED THAT THE CASEY HEATER POWER WIRE BETWEEN THE CB SWITCH AND THE CAPACITOR WAS 16 GAUGE. THE CASEY INSTALLATION INSTRUCTIONS CALL FOR 10 GAUGE WIRE. REPLACED 16 GAUGE WIRE WITH 10 GAUGE WIRE. INSTALLED NEW 35 AMP CIRCUIT BREAKER DUE TO AGE. INSTALLED PANEL AMP  METER BETWEEN COB AND BLOWER AND RAN FAN TO VERIFY AMP DRAW.  AMP DRAW DETERMINED TO BE 43 AMPS AT START UP AND 23 AMPS CONTINUOUS. SYSTEM OPERATING NORMAL.
